# SDR DALA1025599886

- Difficulty date: October 4, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Bs 1060 L26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND CORROSION IN INTERCOSTAL ATTACH CLIP AT AFT CARGO COMPARTMENT DOOR CUTOUT AREA AT BS 1060, ABOVE L26R.  REPAIRED IAW SRM 51-30-2, SRM 51-10-2, SRM 51-10-3, SRM 51-10-4, SRM 51-10-5, DWG 59104142, SRM 51-30-8, SRM 53-05 FIG 2.
